Charles Darwin University

CDU eSpace
Institutional Repository

CDU Staff and Student only

An update on Minc's survey of open problems involving permanents

Cheon, GS and Wanless, IM (2005). An update on Minc's survey of open problems involving permanents. Linear Algebra and its Applications,403(1-3):314-342.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 17 times in Scopus Article | Citations

Google Scholar Search Google Scholar

Title An update on Minc's survey of open problems involving permanents
Author Cheon, GS
Wanless, IM
Journal Name Linear Algebra and its Applications
Publication Date 2005
Volume Number 403
Issue Number 1-3
ISSN 0024-3795   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-18844367229
Start Page 314
End Page 342
Total Pages 29
Place of Publication United States
Publisher Elsevier
HERDC Category C1 - Journal Article (DEST)
Abstract We summarise the progress which has been made since 1986 on the conjectures and open problems listed in H. Mine's survey articles on the theory of permanents. (c) 2005 Elsevier Inc. All rights reserved.
Keywords permanent
subpermanent sum
doubly stochastic
positive semidetinite hermitian
permanental dominance conjecture
inequalities involving immanants
generalized matrix functions
doubly stochastic matrix
nonnegative matrices
oppenheim inequality
minimum permanents
DOI   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
Version Filter Type
Access Statistics: 173 Abstract Views  -  Detailed Statistics
Created: Fri, 12 Sep 2008, 08:35:25 CST by Administrator